| Model Number |
3771 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.
Event or Problem Description
It was reported that the patient had pain at the ipg site.Surgical intervention was undertaken and the system was explanted.
Additional Manufacturer Narrative
The protégé ipg was explanted due to discomfort.This event is related to patient factors and cannot be confirmed through product analysis testing.Per event details, the patient had lost a lot of weight and the implant was causing discomfort.There were no allegations of deficiency against the ipg.Visual inspection of the ipg did not identify any anomalies that would contribute to the reported issue.The ipg communicated and charged normally with lab standard equipment.